BibTeX record: journals/endm/AchuthanAS03

download as .bib file

@article{DBLP:journals/endm/AchuthanAS03,
  author    = {Nirmala Achuthan and
               N. R. Achuthan and
               M. Simanihuruk},
  title     = {On the Nordhaus-Gaddum Problem for the k-Defective Chromatic Number
               of a Graph},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {15},
  pages     = {13--15},
  year      = {2003},
  url       = {http://dx.doi.org/10.1016/S1571-0653(04)00510-4},
  doi       = {10.1016/S1571-0653(04)00510-4},
  timestamp = {Sat, 07 Mar 2009 18:44:17 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/endm/AchuthanAS03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}